Asymptotic analysis of 3-D thin piezoelectric rods

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Leugering G, Nazarov SA, Slutskij AS
Zeitschrift: ZAMM - Zeitschrift für angewandte Mathematik und Mechanik
Verlag: Wiley-VCH Verlag
Jahr der Veröffentlichung: 2014
Band: 94
Heftnummer: 6
Seitenbereich: 529--550
ISSN: 0044-2267


Abstract


We derive an asymptotic one-dimensional model of a thin piezoelectric rod by means of a dimension reduction procedure. The rod is made from a heterogeneous material with a possibly varying cross-section and distorted ends. Asymptotically exact error estimates are derived. Representation formulas for effective moduli are established and, for a concrete piezoelectric material, we provide an explicit form.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Zusätzliche Organisationseinheit(en)
Exzellenz-Cluster Engineering of Advanced Materials


Einrichtungen weiterer Autorinnen und Autoren

Russian Academy of Sciences / Росси́йская акаде́мия нау́к (RAS)
Saint Petersburg State University (SPbU) / Санкт-Петербургский государственный университет (СПбГУ)


Forschungsbereiche

A3 Multiscale Modeling and Simulation
Exzellenz-Cluster Engineering of Advanced Materials


Zitierweisen

APA:
Leugering, G., Nazarov, S.A., & Slutskij, A.S. (2014). Asymptotic analysis of 3-D thin piezoelectric rods. ZAMM - Zeitschrift für angewandte Mathematik und Mechanik, 94(6), 529--550. https://dx.doi.org/10.1002/zamm.201100169

MLA:
Leugering, Günter, Sergei A. Nazarov, and Andrey S. Slutskij. "Asymptotic analysis of 3-D thin piezoelectric rods." ZAMM - Zeitschrift für angewandte Mathematik und Mechanik 94.6 (2014): 529--550.

BibTeX: 

Zuletzt aktualisiert 2018-11-08 um 02:43